# SDR 96ZZZX5746

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47CA
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920043
- System (JASC): 3411 · Pitot/Static System
- Part: Gauge
- Part number: 5631903
- Condition: Cracked
- Location: Pneu Press
- Part time: 3,195 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE PRESSURIZATION WOULD NOT REACH 5.5 DIFFERENTIAL PRESSURE, BUT THE CABIN ALTITUDE WAS CORRECT FOR THE AIRCRAFT ALTITUDE.  FOUND THE INSTRUMENT PRESSURE GAUGE CRACKED BEHIND THE BEZEL.  THIS IS CONNECTED INTO THE ALTIMATIC STATIC SYSTEM AND IS INSIDE THE CABIN PRESSURE VESSEL AND WAS LEAKING CABIN AIR INTO THE SYSTEM.
